# SDR CALA2024022900598

- Difficulty date: February 20, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N17264
- Make and model: Boeing 737-8
- Aircraft serial: 66596
- Aircraft time: 7,907 hours, 2,823 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6110
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE AFT CARGO DOOR SKIN(REF AAR NR 100000492) REMOVED, FABRICATED AND REPLACED AFT CARGO DOOR SKIN IAW B737-8M AX SRM 52-30-01-2R-3 (WORK ACCOMPLISHED BY V938215 AND AAR QC V9 35067)
